It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Strattera Flu
Apr 16, 2007
hello. I have been taking 36mg of Concerta for close to 2 years, and the effects started to wear off, so my doctor added 10mg of Strattera to mix.

So far, the combination works well with concentration, and I really like how strattera works for the entire day, BUT...

The side effects are BAD, very bad. I feel so sick. The side effects im experiencing are

insomnia
body aches
nausia
drowsiness
constipation
throat hurts

I just feel horrible, I have to take Tylenol just to be able to function somewhat normally.

I called my doctor today and left a message about this.

My question is, How likely are these side effects going to go away?





All times are GMT -7. The time now is 12:31 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!